Global, decaying solutions of a focusing energy-critical heat equation in R^4

Gustafson, S. and Roxanas, D. (2018) Global, decaying solutions of a focusing energy-critical heat equation in R^4. Journal of Differential Equations, 264 (9). pp. 5894-5927. ISSN 0022-0396

Metadata

Authors/Creators:
  • Gustafson, S.
  • Roxanas, D.
Copyright, Publisher and Additional Information: © 2018 Elsevier. This is an author produced version of a paper subsequently published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Nonlinear heat equation; Concentration compactness; Regularity; Asymptotic decay
Dates:
  • Published (online): 1 February 2018
  • Published: 5 May 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Jun 2020 07:04
Last Modified: 17 Jun 2020 07:04
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jde.2018.01.023
Related URLs:

Share / Export

Statistics